Baer Addition of Extensions.
Manuscripta mathematica, Tome 1 (1969), pp. 99-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1969__1_153970,
author = {Hans-Berndt Brinkmann},
title = {Baer {Addition} of {Extensions.}},
journal = {Manuscripta mathematica},
pages = {99--110},
year = {1969},
volume = {1},
zbl = {0164.01303},
url = {http://geodesic.mathdoc.fr/item/MM2_1969__1_153970/}
}
Hans-Berndt Brinkmann. Baer Addition of Extensions.. Manuscripta mathematica, Tome 1 (1969), pp. 99-110. http://geodesic.mathdoc.fr/item/MM2_1969__1_153970/